skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: assunto: Mathematics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

The generalized Korteweg-de Vries equation with time oscillating nonlinearity in scale critical Sobolev space

Segata, Jun-ichi ; Watanabe, Keishu

Nonlinear Differential Equations and Applications NoDEA, 2016, Vol.23(5), pp.1-21 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Lipschitz stability in an inverse problem for the Korteweg-de Vries equation on a finite domain

Mo Chen

Boundary Value Problems, 01 April 2017, Vol.2017(1), pp.1-11 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Decay properties for solutions of fifth order nonlinear dispersive equations

Isaza, Pedro ; Linares, Felipe ; Ponce, Gustavo

Journal of Differential Equations, 01 February 2015, Vol.258(3), pp.764-795 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

On the Well-posedness and Asymptotic Behavior of a Nonlinear Dispersive System in Weighted Spaces

Pazoto, A. ; Souza, G.

Applied Mathematics & Optimization, 2014, Vol.69(1), pp.141-174 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Symmetry Reduction and Soliton-Like Solutions for the Generalized Korteweg-De Vries Equation

Blázquez-Sanz, D. ; Conde Martín, J.

Lobachevskii Journal of Mathematics, 2018, Vol.39(9), pp.1305-1314 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

A new discontinuous Galerkin method, conserving the discrete H 2 -norm, for third-order linear equations in one space dimension

Chen, Yanlai ; Cockburn, Bernardo ; Dong, Bo

IMA Journal of Numerical Analysis, 2016, Vol. 36(4), pp.1570-1598 [Periódico revisado por pares]

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Null controllability of a linear KdV equation on an interval with special boundary conditions

Guilleron, Jean-Philippe

Mathematics of Control, Signals, and Systems, 2014, Vol.26(3), pp.375-401 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Asymptotic stability of a nonlinear Korteweg–de Vries equation with critical lengths

Chu, Jixun ; Coron, Jean-Michel ; Shang, Peipei

Journal of Differential Equations, 15 October 2015, Vol.259(8), pp.4045-4085 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Renormalization in the cauchy problem for the Korteweg-de Vries equation

Zakharov, S.

Theoretical and Mathematical Physics, 2013, Vol.175(2), pp.592-595 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Local rapid stabilization for a Korteweg–de Vries equation with a Neumann boundary control on the right

Coron, Jean-Michel ; Lü, Qi

Journal de mathématiques pures et appliquées, December 2014, Vol.102(6), pp.1080-1120 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (314)

Data de Publicação 

De até
  1. Antes de1996  (12)
  2. 1996Até2001  (25)
  3. 2002Até2007  (59)
  4. 2008Até2014  (132)
  5. Após 2014  (89)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Zhang, Bing-Yu
  2. Chen, Mo
  3. Carvajal, X
  4. Hayashi, Nakao
  5. Cerpa, Eduardo

Buscando em bases de dados remotas. Favor aguardar.